# SDR SIMA20130604003

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 33,168 hours, 30,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN AND CABIN EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FULL ELECTRICAL RESET IAW AMM 24-31-00. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
